| Model Number |
B1050-060 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that prior to use the 5.00x60mm armada balloon dilatation catheter (bdc) was prepped (air aspiration) outside the anatomy.The procedure was to treat a de novo lesion in the superficial femoral artery (sfa) with moderate calcification and mild tortuosity.The bdc was advanced to the target lesion.During the second inflation to the rated burst pressure (rbp), the balloon ruptured.There was no adverse patient effect and no delay clinically significant reported in the procedure.The final outcome was good.No additional information was provided.
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported balloon rupture was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.